... she seems to have some severe side effects. One most recent is an enlarged stomach area where it feels really tight and she says, has burning feelings from her waist down. Went to her primary care today and they say they have no idea what it is. The poor woman is suffering... any ideas?
Is the tight area near where her pump infuses the medicaion? Have the checked to make sure the catheter is still where it should be-assuming she is getting by subcutaneous route and not by IV into a central line. There could be conditions going on unrelated to the medicine or the pump as well. Have they checked to be sure it is not an aortic aneurism? I hope they are going to do either an MRI or a CT scan to see what is going on (if they are even able to with the pump in place-they may need to start with ultrasound because I'm not sure what they are able to do with the pump in place). Hernia jumps to mind too. They definitely need to do some testing. Have they said what they plan to do?
- Remodulin Information for Consumers
- Remodulin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remodulin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 1 answer
Posted 13 Mar 2013 • 1 answer
Posted 2 Sep 2013 • 2 answers
Pulmonary Hypertension - Im a 31yr old male, born with Sickle Cell Disease and now Pulmonary Artery?
Posted 14 Nov 2013 • 1 answer
Posted 15 Apr 2014 • 1 answer